Facebook Pixel
EmpowHER Guest

Could this be a implantation bleeding for a pregnancy?

By Anonymous June 24, 2012 - 6:04pm
Rate This

I am on the depo and i have a period once every 2 months and i started 2 days ago with cramps and a bright red dot of blood but then after that its only been a few dots of dark stuff. it also feels kind of tight in my stomach or lower abdomen. Could i be pregnant?

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  Some of the side effects of Depo Provera is menstrual irregularities. This includes bleeding and spotting, amenorrhea or not having any periods.

It's important to see your doctor if your bleeding continues.

Here are some resources for you






June 25, 2012 - 12:09pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.